# SDR COMA9960092

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Syst
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT MADE UNSCHEDULED LANDING WHEN ENCOUNTERING ICING CONDITIONS WITH GEAR DOWN WHILE MLG OVERHEAT SYSTEM WAS DEFERRED.  REPAIRED MLG OVERHEAT WARNING SYSTEM.
